Bad Experience with Microdermabrasion and Glycolic Peel Combo - Fort Myers, FL

Yesterday I received microdermabrasion and then...

Yesterday I received microdermabrasion and then glycolic peel right after by aesthesician at dermatology spa clinic. I have gotten both of these before but I can't remember if I have ever gotten them together. Right after my skin was very red and splotchy which I was told was normal and would fade. But today I see streaks of brown/red like where the wand of the microdermabrasion tool was - this is all over my forehead, cheeks, and chin. My skin looks horrible; worse than ever.

I have been working so hard to get my skin to look good (just decent even) and now I feel I am back to less than square one. I previously had hyperpigmentation, acne, large pores, and acne marks. My acne had been under control - no active breakouts for this procedure. My skin had been looking better after previous Vi peel and maintenance facials. I had not had anything done for about 3 months so I was starting back up and this microdermabrasion and glycolic peel were suggested. I have been going to this same person for awhile now so I trusted them.

I am really hoping that I am speaking too soon and that this will clear up here in the next few days but I am scared and so regretting having had this done. My skin is still oily with no signs of dryness or peeling. I can't even stand to look at myself in the mirror. Makeup barely covers it up.

Was this review helpful?

Comments (2)

hahhaa, I'm an Esthetician. You had what we call a titration. You will be fine. It's happened to me as well. It will clear right up in a few days. You were just quite sensitive. After three months off of treatments I would not have jumped you right into a titration (thats why you are sensitive) it's not going to kill you or anything, and it will clear up. In fact your skin will look amazing. Next time make sure you slowly get back into things...Don't know what your Esthetician was thinking...
  • Reply

Hi, 

I wonder if it didn't work as well due to having both of the procedures back to back. It would be interesting to ask. 

Thanks,

-Britt

  • Reply